# SDR SWAA2021042662407

- Difficulty date: April 2, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 53,548 hours, 31,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE SUPPORT LOCATED BS 500A STRINGER 26L FWD FACE FWD CARGO COMPARTMENT REPLACED ANGLE. SUPPORT LOCATED BS 500A STRINGER 26L FWD FACE FWD CARGO COMPARTMENT IAW B737700 SRM 514002 B737700 SRM 511002 ITEM 9 AND B737700 DWG #143A7505 SHEET 7 REV. PART NUMBER USED:143A7502U159 P.O 2020 202445.
